MathSciNet Relay Station
MathSciNet bibliographic data
MR1348793 (96m:14016) 14D25
Ng, Kok Onn The moduli space of $(3,3,3)$ trilinear forms. Manuscripta Math. 88 (1995), no. 1, 87–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement